# SDR ASAA2021022634204

- Difficulty date: February 26, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,134 hours, 8,388 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT ABOUT 5000 FT F/O PFD SHOWED AMBER LDG ALT FLAG. FOLLOWED BY MAP & VTK FLAGS ON NAV DISPLAY & SINGLE FMC OPERATION MESSAGE ON BOTH CDU'S. MESSAGES DISAPPEARED AFTER ABOUT 30 SECONDS & NORMAL OPERATION AFTER. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 801 WITH NO DEFECTS NOTED. ETOPS GROUND VERIFICATION TEST OF R/H FMC GOOD.
